# SDR FDEA201110154530

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA3850501
- Condition: Corroded
- Location: Bs 1902
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM BS 1902 IS CORRODED FROM RBL15 TO LBL15.  REMOVED DAMAGE IAWSRM 53-00-01 FIG.8 AND SRM 51-31-01.  FABRICATED REPAIR ANGLE AND FILLER IAW SRM 53-00-01. INSTALLED REPAIR ANGLE AND FILLER IAW SRM 53-00-01 FIG 8 AND SRM 51-31-01.  MAJOR REPAIR.
